MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3030
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); Medical device site infection (4845)
Date of Event 07/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2022-01555 d10 concomitants: 02-010-01-0230 - logic femoral ps cem left sz 3 2766483 02-012-42-3008 - logic pts, size 3, 8mm 1918766, 2706824, 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t 2819503 200-02-35 - three peg patella 35mm 2700643 a10007 - gps knee implant kit 05 0310 13 020 multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01555 the reason for the revision reported cannot be confirmed from the information provided but may be the result of infection and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation, a patient had left tka on 16 dec 2013 due to severe osteoarthritis, rheumatoid arthritis.They subsequently underwent left tka revision surgery on 05 jul 2017, approximately 3 years 7 months after their initial implantation.In the years following the surgeries, the patient experienced pain, swelling, instability, and bone loss on both knees caused by early and accelerated polyethylene wear and/or component loosening.Ultimately, on july 5, 2017, plaintiff underwent an extensive revision surgery on her left knee.05 jul 2017 op report: one-stage revision infected left total knee with removal of all infected components, radical debridement synovectomy, and placement of in-growth knee construct.Report states that there was yellow appearing purulent material in the joint and there were also signs of metal-wear debris with dark-stained synovial tissue, as well as evidence of micromotion between the metal augment and the tibial tray.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3F / 3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21263476
Report Number1038671-2025-00520
Device Sequence Number13114907
Product Code JWH
UDI-Device Identifier10885862003966
UDI-Public10885862003966
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Catalogue Number02-012-45-3030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date01/29/2025
Date Device Manufactured10/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale